# SDR YV3R2020082000326

- Difficulty date: July 29, 2020
- Submitted: August 20, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N8369F
- Make and model: Robsin R44ASTRO
- Aircraft serial: 0423
- Aircraft time: 13,059 hours
- Engine: Lyc O540F1B5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2781
- Part serial: 2889
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-1 WAS HUNTING DURING OPERATION, NOT FUNCTIONING PROPERLY.
